# SDR SWIA201023543

- Difficulty date: January 23, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 18,484 hours, 14,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Intermittent
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT ROW 8 INTERMITTENTLY INOP.  (FLT 4650)  REPLACED LENS AND RELAMPED.
